Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 18 de abril de 2024
  

Differential equations driven by fractional Brownian motion.

Título inglés Differential equations driven by fractional Brownian motion.
Título español Ecuaciones diferenciales regidas por movimiento browniano fraccional.
Autor/es Nualart, David ; Rascanu, Aurel
Organización Fac. Mat. Univ. Barcelona, Barcelona, España;Fac. Mat. Univ. Alexandru Ioan Cuza, Iasi, Rumanía
Revista 0010-0757
Publicación 2002, 53 (1): 55-81, 23 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés A global existence and uniqueness result of the solution for multidimensional, time dependent, stochastic differential equations driven by a fractional Brownian motion with Hurst parameter H > 1/2 is proved. It is shown, also, that the solution has finite moments. The result is based on a deterministic existence and uniqueness theorem whose proof uses a contraction principle and a priori estimates.
Clasificación UNESCO 120220 ; 120808
Palabras clave español Ecuaciones diferenciales estocásticas ; Movimiento browniano
Código MathReviews MR1893308
Código Z-Math Zbl 1018.60057
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es